Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have pcos. Got periods after stopping medicine. Started contraceptive pill. Need some advice

hi i am 19 year old....n i have pcos ....i had stopped my medicine in february...n got my period 52 days later....then i had an emergency contraceptive pill (ecp) on the 15th day of my menstural cycle....n then another ecp two days after....i had my periods exactly 30 days after my last period.....then i had another ecp on the 7th day of my new menstural cycle n now my perod has come on the 12th day after my last is not spotting as i can see tissue.....i am very stressed..... please help....!!!
Asked On : Sun, 20 May 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hello dear, firstly PCOD patients get irregular periods already plus the effect of emergency contraceptive which is a progesterone and thus can alter your cycle. In my opinion do a urine pregnancy test and if negative just wait for next period. Till then use condom and don't take the emergency pill. From next cycle on use regular contraception. All the best.
Answered: Thu, 3 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor